Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Tacrine toxicity » Glossary
 

Glossary for Tacrine toxicity

  • Drug-related conditions: Medical conditions related to drug usage, including adverse reactions, intoxication, and overdose.
  • Excessive sweating: A condition which is characterized by an abnormal excess of sweating
  • Hepatotoxicity: Damage or injury to the liver caused by a drug, chemical or other agent. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure.
  • Involuntary defecation: final act of digestion by which organisms eliminate solid, semisolid or liquid waste material (faeces) from the digestive tract via the anus
  • Nausea: The queasy feeling of nausea and often also vomiting.
  • Poisoning, overdose or adverse reactions: Medical conditions related to poisons, drug overdosage, or drug adverse reactions.
  • Urinary Incontinence: Reduced ability to control urine flow.
  • Urinary incontinence: Reduced ability to control urine flow.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise